# SDR SWAA2021122251421

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#30-186 AFT PIT FLOOR PANEL 140EF CORRODED ; / [01] EVALUATED DAMAGE; FOUND TO EXCEED LIMITS PROVIDED IN SRM 53-00-53-1A-1 FIG.102; [02] VERIFIED MATERIAL FOR NEW FLOOR PANEL AS 2024-T3 .071' A TAG A104326 IAW AMM 25-52-01-201-801; [03] VERIFIED STEPS 1 & 2; [04] BEGAN FABRICATION OF PANEL 140EF IAW AMM 25-52-01-201-801; [05] COMPLETED FABRICATION OF PANEL 140EF IAW AMM 25-52-01-201-801; [06] VERIFIED STEP 5 OK TO TREAT AND PRIME; [07] TREATED AND PRIMED FLOOR PANEL IAW AMM 25-52-01-201-801; [08] FABRICATED REPLACEMENT FLOOR PANEL 140EF IAW AMM 25-52-01-201-801; [09] VERIFIED STEPS 7 & 8 AUDIT CW
